Opened Access The q-Racah-Krall-type polynomials

Show item statistics
Export to
Author: Álvarez Nodarse, Renato
Sevinik Adigüzel, Rezan
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2012-08-01
Published in: Applied Mathematics and Computation, 218 (23), 11362-11369.
Document type: Article
Abstract: In this paper the Krall-type polynomials obtained via the addition of two mass points to the weight function of the standard q-Racah polynomials are introduced. Several algebraic properties of these polynomials are obtained and some of their limit cases are discussed.
Cite: Álvarez Nodarse, R. y Sevinik Adigüzel, R. (2012). The q-Racah-Krall-type polynomials. Applied Mathematics and Computation, 218 (23), 11362-11369.
Size: 189.1Kb
Format: PDF



See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)